Volume 14, Issue 2 (10-2019)                   IJMSI 2019, 14(2): 61-67 | Back to browse issues page

XML Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Mortazavizadeh M, Raisi Tousi R, Kamyabi Gol R A. On a Metric on Translation Invariant Spaces. IJMSI. 2019; 14 (2) :61-67
URL: http://ijmsi.ir/article-1-994-en.html
Abstract:  

In this paper we de ne a metric on the collection of all translation
invarinat spaces on a locally compact abelian group and we study some properties
of the metric space.

Type of Study: Research paper | Subject: Special

Add your comments about this article : Your username or Email:
CAPTCHA

© 2019 All Rights Reserved | Iranian Journal of Mathematical Sciences and Informatics

Designed & Developed by : Yektaweb